Warfarin - paper wasp sting treatment?

Question is Closed Report Mark as Favorite

Answers (1)

5 Oct 2009

Are you taking warfarin and have you been stung by a paper wasp? If this is what has happened you should check with your doctor to see if there is any need for concern.
For first aid information on how to treat a wasp sting see:
http://www.drugs.com/enc/wasp-sting.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Prevention of Thromboembolism in Atrial Fibrillation - I have atrial fib and have been placed on?

... Betapace--the blue pill twice a day. Is this the correct medication or should it be Betapace AF? I'm confused and concerned

1 answer 22 Sep 2009

Prevention of Thromboembolism in Atrial Fibrillation - My father had several stroke 4 years ago and?

... has been on coumadin ever since. He gets headaches and has severe dizziness. He has decided he will no longer take this medication. Are there any ...

1 answer 6 Dec 2009

What is the best medication for atriel fibrilation?

I'm taking 150mg toprol, 80mg diovan and 4 mg warfarin for atriel fibrillation , I'm gaining weight, am tired and lightheaded, would a ...

2 answers 3 Nov 2013

How do I find a safe antidepressant to take with warfarin and metoprol?

I am now taking celexa with warfarin and metoprol . my celexa is not working very well so I need a change. what antidepressant would be a good try?

3 answers 5 Dec 2013